# SDR C2XA99IA151

- Difficulty date: February 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14833
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 188
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53571301200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE SKIN PANEL UNDER THE LEFT HAND AFT WING TO FUSELAGE ATTACH FITTING WAS FOUND TO BE CRACKED.  MAINTENANCE REPAIRED THE HOLE IAW WITH CONTINENTAL EXPRESS ENGINEERING CHANGE AND REPAIR AUTHORIZATION EC5340-01038, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  ACFT TT:  19,271.5 HOURS.  CYCLES:  22,334.  (X)
